MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Model Number 170-03-35030
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was requested (stent and delivery system), however, the site is unable to locate the complaint device.A review of the lot history record (lhr) was performed.There were no non-conformances.The lot conforms to its predetermined specifications and requirements, including for stent retention.Risk assessment review indicates that stent damage and dislodgement are captured as known potential occurrences.Though unable to be confirmed, potential causes of stent damage and dislodgement (before use) may include inadvertent rough handling during sheath removal and/or interaction between stent and its protective sheath.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design, or labeling; there is no evidence of a device deficiency.Device coding 2017: it was reported that the stent was not inspected prior to use.It should be noted that, per cobra pzf us commercial instructions for use (ifu) las 0147-01, revision c, step 12.2 prior to use states: remove protective cover and stylet by gently grasping the distal end of the cover and withdrawing distally.Verify that the stent is located between the radiopaque markers.Note: do not use if any defects are noted.
 
Event or Problem Description
On (b)(6) 2020, a planned percutaneous coronary intervention (pci) was performed using 3.5x30 cobra pzf nanocoated coronary stent system.The physician advanced the cobra stent system to the target lesion ; when inflating the stent system, the physician discovered that the stent was not on the balloon.The stent was found damaged/dislodged, stuck inside of its protective sheath packaging (occurred outside of patient prior to insertion).There were no reported adverse patient effects.Reportedly, the stent had not been inspected prior to introducing delivery system into patient.The target lesion was treated successfully with another cobra stent.Though requested, no additional information was provided.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad CA 92008 8894
MDR Report Key10522414
Report Number3009306400-2020-00025
Device Sequence Number3203951
Product Code MAF
UDI-Device Identifier00879397000883
UDI-Public(01)00879397000883(17)221231(10)1912104004
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P160014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number170-03-35030
Device Catalogue Number170-03-35030
Device Lot Number1912104004
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2020
Initial Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1